# SDR A6WA201040138

- Difficulty date: December 7, 2009
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 600211375
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT BRACKET UNDER PANEL 326CL, LT SIDE OF VERTICAL STAB, CRACKED.  REMOVED DAMAGED BRACKET AND INSTALLED SERVICEABLE PN 600-21137-5 BRACKET.
